Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Skin started getting dark after using melacare. Any natural remedy for cure?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hi ..This is XXXXXXX..Iam getting marrid on Feb 14th 2013..I Used melacare for about a week and i Stopped using after that.After the stoppage Iam getting skin turning darker day by day.Iam bit scared about it.Please suggest some immediate natural remedy which will heal my skin and cure my problem within a week
Posted Sun, 24 Feb 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 29 minutes later
Thanks for writing to us.
As your marriage is just around the corner, I would not suggest any treatment harsh on your skin.
Firstly I would like to assert that using melacare only for a week and then withholding its use should not cause darkening of skin.

I would like to know if with melacare your skin had become red and irritated which later on healed with dryness and dark patches. If yes, then use of hydrating moisturiser like cetaphil along with application of steroid cream like mometasone or flutivate is required to treat the irritation and darkness.

If nothing like this happened, then you may follow these suggestions
1) use a mild Glycolic acid face wash like ahaglow
2) apply melaglow cream twice in a day. It is a mild pigmentation reducer with no side effects and can be used for prolonged periods
3) you may also use a mask known as depiwhite mask containing Kojic acid and vitamin c twice in a week, to give you a clear skin
4) use a hydrating moisturiser according to your skin type along with sunscreen daily
5) all these are mild treatment options, will give good results without harming skin.

However if you want to go with home remedies only, you may try
1) application of sandal wood, XXXXXXX water and tomato juice daily
2) application of ground almonds, milk and honey daily
3) application of oatmeal powder, yogurt, ground almonds and tomato juice daily
4) application of honey along with cinnamon powder.
Personally I would recommend following medical advise with home remedies to give good results.
Hope that answers your query. Should there be any doubt, feel free to write back. I would be happy to help you out.

Above answer was peer-reviewed by
Follow-up: Skin started getting dark after using melacare. Any natural remedy for cure? 1 hour later
Thanks for the reply doctor.
Right now, Skin had become red but day by day its getting darker.
Iam taking Ahaglow facewash twice applying photoban in morning and Cleargel with aziderm in evening.
I want some quick remedy with in a week as iam very much worried abt my face rite now.
How long will it take to cover if use home remedy/medical drugs.
Iam applying natural aloevera as well.will this help out?.

Would applying aloevera with medical drugs creates further sideeffects?.
Answered by Dr. Kalpana Pathak 20 minutes later
Thanks for writing back.
Seems like you might have developed some irritation to the products used. Stop clear gel, melacare and aziderm for few days. You may continue with face wash and sunscreen. Use mometasone cream over face for few days. It would settle redness and darkness of face. As you are using cleargel, I presume you have acne too. So do not use mometasone for more than five to seven days.
Right now the best option is to avoid over treating the skin.
Continue with face wash, sunscreen and when the skin regains its normalcy, use melaglow. Melacare and aziderm though good can irritate skin in few. So right now it is best to avoid them.
I would not advise applying natural aloevera extracted directly from leaf as it can lead to skin irritation too, instead use processed aloevera gel. Aloevera has soothing properties.
Amongst the home remedies try application of oatmeal, yogurt and tomato juice.
With these your skin will definitely get back to its normal suppleness and glow. Do not be anxious and do not over treat skin as it may cause irritation. Sleep well, eat healthy and keep your skin clean.
Hope that answers your query. Be cheerful and take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor